Dr. started me on Savella yesterday. I have taken 2 doses of 12.5 mg. I keep having chills and then hot/sweaty/flushed. Should I be concerned with this? Should I contact doctor?
CALL your doctor immediately! You are having a serious side effect! Call the ER if this is on a weekend or better yet, go to the ER. Please don't take anymore of this medicine until you have been checked out. Go to the top of the screen to Drugs A-Z & look up Savella & check the side effects, now! I am very concerned for your safety. Let us know how you are doing. I am sorry I didn't post to you earlier, but having my own appointments today. Mary 632009
ess serious Savella side effects may include:
dizziness, drowsiness, tired feeling;
swelling in your hands or feet;
constipation, upset stomach, bloating;
sleep problems (insomnia);
hot flashes, sweating;
weight changes; or
decreased sex drive, impotence, or difficulty having an orgasm.
Talk to your doctor, but its probably nothing to worry about.
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2009 • 3 answers
Posted 10 Aug 2011 • 2 answers
Posted 28 Oct 2011 • 11 answers
Hyperhidrosis - ive had a problem with sweating since I was a kid, where my body doesnt do good with
Posted 17 Aug 2015 • 0 answers
Savella - If the worst side effects is sweating badly and a few more I have read it has been on the?
Posted 29 Jun 2016 • 0 answers